# SDR FDEA202409101266

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO TRACK   BETWEEN STATION 1531 TO STATION 1631 X = -8.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN STATION 1531 TO STATION 1631 X = -8.5 RIGHT HAND SIDE EVALUATED AND FOUND   CROWN DAMAGED (WORN) AT STATION 1541 EXCEEDED LIMIT IAW SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101. DAMAGED (WORN) SEAT TRACK REPAIRED BY REPLACEMENT IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO 1-5100-7-5001 B7 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
